# SDR AALA202501270522

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,636 hours, 33,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SLIDE ARMED INDICATION INTERMITTENT ON POST CHECK FCF. MAINTENANCE INSTALLED CORRECTLY GIRT BAR ASSEMBLY ESCAPE SLIDE R1 IAW AMM 25-62-44-400-802-A STEP 4.A (5).(D) 2. AND PERFORMED OPERATIONAL TEST EMERGENCY ESCAPE SLIDE RELEASE SYSTEM PASSENGER CREW DOOR R1 IAW AMM 52-73-00-710-001-A.
